# SDR ASAA2014112409740

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,302 hours, 9,201 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 8243921003
- Part serial: 06110971
- Condition: Failed
- Location: Cabin Pressure
- Part time: 30,307 hours, 9,203 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ALT WINDOW ON PRESSURE CONTROLLER HAS NUMBER SCROLLING.  ACFT GROUNDED.  R & R PRESSURE CONTROL SELECTOR MODULE,  OPS CK GOOD REF MM TASK 21-31-710-801 AND TASK 21-31-00-700-802.  ALL TEST OPS CK GOOD.
